Skip to content

On the Length of Programs for Computing Finite Binary Sequences

Chaitin, G. J. (1969). On the Length of Programs for Computing Finite Binary Sequences. Journal of the ACM, 16(1), 145-159.

Type
Journal article
Intellectual base
Primary research
Year
1969
Volume
16
Issue
1
Pages
145-159
DOI
10.1145/321356.321363
DOI registrant
Association for Computing Machinery
Link
https://doi.org/10.1145/321356.321363
Cited from
information_theory, mathematics

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Read against the text for 1 of 2 citations: 1 supported in part. Each verdict is shown under its citation below, with what in the work backs the sentence.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:257117d01140 · see in the full table